# SDR QXEA2010072800446

- Difficulty date: July 24, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 7,644 hours, 8,422 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 80260007
- Part serial: 0801
- Condition: Failed
- Location: Cockpit
- Part time: 7,669 hours, 8,418 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED.. LANDING UNEVENTFUL. CAPTAINS WINDSHIELD SHATTERED AT 24,000 WINDSHIELD HEAT WAS IN NORM. R & R LT WINDSHIELD IAW MM 56-10-01-000-801 AND 56-10 -01-400-801 OPS CK GOOD. RETURNED TO SERVICE.
